BibTeX record: journals/icl/HoHW11

download as .bib file

@article{DBLP:journals/icl/HoHW11,
  author    = {{Cheng-Yuan} Ho and
               {Cheng-Yun} Ho and
               {Jui-Tang} Wang},
  title     = {Performance Improvement of Delay-Based TCPs in Asymmetric Networks.},
  journal   = {{IEEE} Communications Letters},
  year      = {2011},
  volume    = {15},
  number    = {3},
  pages     = {355--357},
  url       = {http://dx.doi.org/10.1109/LCOMM.2011.011311.101535},
  doi       = {10.1109/LCOMM.2011.011311.101535},
  timestamp = {Wed, 03 Sep 2014 02:24:55 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/icl/HoHW11},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}